# SDR SWAA2012052904422

- Difficulty date: May 21, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 61,704 hours, 51,736 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED AT BS 219.8, STR 27R.  REPAIRED STRINGER PER ER AND EA.
